# SDR ERAA077297

- Difficulty date: November 16, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N168EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Aircraft time: 11,751 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Skin
- Part serial: A633
- Condition: Damaged
- Location: M/R Blade
- Part time: 8,848 hours
- Component: M/R Blade
- Component part number: 412015300109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOR FLIGHT CHARACTERISTICS BLADE HAS CREASES UPPER AND LOWER, PAINT WORK NEEDED.  L/S HAS SKIN DAMAGE WITH VOID AT STA 192-194, T/B AND CTR TRIM TABS HAVE SKIN DAMAGE WITH VOIDS, WATER FOUND IN CORE DURING BOND PREP FOR PATCHES, UPPER SURFACE SKIN DAMAGE AT STA 226- 258 ESTENE DETERIORATED, REFLEX DOUBLER DEBONDED.
